# SDR CALA2024042901263

- Difficulty date: April 20, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 108,688 hours, 25,944 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 10822854
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L ENG BLEED OFF EICAS MSG ON TO ROLL REJECT TO AT APPROX 75KTS PERFORMED HEALTH CHECK ON FAN AIR MODULATING VALVE REF. TO AMM 36-00-23-705-153-001. FAN AIR TEMPERATURE SENSOR FAILED THE HEALTH CHECK. RECOMMENED CHANGING THE FAN AIR TEMPERATURE SENSOR. FOUND SENSE LINE LEAKING P/N 1082285-4 LEAKING, REPLACED LINE. R EF AMM 36-11-00-780, 36-11-18-806-001, RAN ENGINE TO CROSS-OVER VLLED AND PACKS ON ALL CHECKS GOOD . ALSO FOUND LEFT PACK VLV CL OSED FROM PREVIOUS MEL WORKED.
